# SDR CA060320008

- Difficulty date: March 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02039H8217
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) EN ROUTE DISCOVERED 2 CRACKS IN LT SIDE WINDOW, DIVERTED.  LT SIDE WINDOW REPLACED AND TESTED IAW AMM PROCEDURE.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20060320008)
